I've same experience with 50 zoloft doc will increase to 100 mg so sad
Life is tough isn't it... You look like a pretty cool girl... Not fair you had to live such a crazy up-bringing & now all this. I'm sorry.. I know how tough just living can be... Take care.
Wow, i had never noticed that i was starting to have more physical symptoms.my anxiety with birth control started with like a week which sucked, then i tried taking Yaz which only made it worse. I know a couple people on Zoloft actually and they love it, im just really bad with medicine- i get worried about weird side effects and stuff. I just, idk like i know i have anxiety, but when i have these "attacks" they just feel so horrible, like im dieing, and i have this constant worryin the back of my mind that ill have another atttack of that the feeling will come back. it gets worse at night especially. Is that GAD? Im going to get to a psychologist as soon as my parents can (I hate having to rely on them, if i were on my own i would have had one a LONG time ago).
Do you mean the birth control was causing the anxiety or the Buspar? I wasnt on Buspar when i started taking birth control. The birth control made my anxiety come back so i quit it and now then i kept struggling with anxiety, so i then talked to my gynecologist who prescribed Buspar to me. I have been having physical anxiety though, and ive never had that before. I just really need to get to a therapist who actually knows about this kind of stuff, not a gynecologist and my parents. Its so frustrating. Are you still on Birth control?